# SDR FDEA202111182924

- Difficulty date: November 18, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300*
- Aircraft serial: 803
- Aircraft time: 30,791 hours, 17,401 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE SEAT TRACK FOUND GOUGE AT FR72 2" Y0 REPAIR THE DAMAGED SEAT TRACK I.A.W A300-600F SRM 53-10-16-201 PARA4C PAGE201-  PAGE207/208 FIG201 & 53-18-16-201-2 P.201
